ID | 53040 |
FullText URL | |
Author |
Haraguchi, Tadayuki
|
Keywords | model category
Quillen equivalence
numerically generated space
|
Published Date | 2015-01
|
Publication Title |
Mathematical Journal of Okayama University
|
Volume | volume57
|
Issue | issue1
|
Publisher | Department of Mathematics, Faculty of Science, Okayama University
|
Start Page | 79
|
End Page | 84
|
ISSN | 0030-1566
|
NCID | AA00723502
|
Content Type |
Journal Article
|
language |
English
|
Copyright Holders | Copyright©2015 by the Editorial Board of Mathematical Journal of Okayama University
|
File Version | publisher
|
Refereed |
True
|
Submission Path | mjou/vol57/iss1/3
|
JaLCDOI |